# SDR DALA2022062004294

- Difficulty date: June 15, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 123,984 hours, 17,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 183 EMERGENCY EXIT SIGN COVER MISSING 16BC. CORRECTIVE ACTION: RESECURED COVER. OK FOR SVC (8611156)
